# SDR SWAA2023091298781

- Difficulty date: September 10, 2023
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N8547V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63572
- Aircraft time: 19,955 hours, 9,833 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: 1 AFT EMERGENCY FLASHLIGHT INOP<[01] R AND R AT GALLEY EMERGENCY FLASHLIGHT LAW SIP
